Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 58, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 16, 2018, 6:31 PM CDT for Hinds County, Rankin County, Mississippi. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2018, 6:31 PM CDT (23:31 UTC)
- Expired
- Jul 16, 2018, 8:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hinds County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 19 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 6:36 PM CDT | FLASH FLOOD | 2 Ene Jackson, MS | SEVERAL INCHES OF WATER COVERING THE ROAD AT THE INTERSECTION OF WOODROW WILSON AND N STATE ST. |
| Jul 16, 6:59 PM CDT | FLASH FLOOD | 3 Nw Flowood, MS | AT LEAST 6 OF WATER COVERING THE INTERSECTION OF RIDGEWOOD RD AND SHEFFIELD DR WITH ONE CAR STALLED. |
| Jul 16, 7:00 PM CDT | FLASH FLOOD | 4 Ssw Ridgeland, MS | MULTIPLE INCHES OF STANDING WATER IN THE DEVILLE PLAZA PARKING LOT. |
| Jul 16, 7:01 PM CDT | FLASH FLOOD | 5 Sw Jackson, MS | WATER OVERFLOWING SUNCREST DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
407
WGUS54 KJAN 162331
FFWJAN
MSC049-121-170230-
/O.NEW.KJAN.FF.W.0058.180716T2331Z-180717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
631 PM CDT MON JUL 16 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
West central Rankin County in central Mississippi...
East central Hinds County in central Mississippi...
* Until 930 PM CDT.
* At 631 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Jackson, Pearl, Flowood and Richland.
Additional rainfall amounts of two to four inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3222 9029 3240 9029 3242 9025 3240 9024
3240 9006 3236 9002 3221 9001
$$
DC2 follow-up statements
207
WGUS74 KJAN 170008
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
708 PM CDT MON JUL 16 2018
MSC049-121-170230-
/O.CON.KJAN.FF.W.0058.000000T0000Z-180717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rankin MS-Hinds MS-
708 PM CDT MON JUL 16 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
WEST CENTRAL RANKIN AND EAST CENTRAL HINDS COUNTIES...
At 700 PM CDT, the public reported flash flooding occurring in the
city of Jackson and western Rankin near Flowood, with a few roads
covered in water. Up to two to three inches of rain have already
fallen. Flash flooding is already occurring.
Some locations that will experience flooding include...
Jackson, Pearl, Flowood and Richland.
Additional rainfall amounts of one to two inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3222 9029 3240 9029 3242 9025 3240 9024
3240 9006 3236 9002 3221 9001
$$
DC115
WGUS74 KJAN 170145
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
845 PM CDT MON JUL 16 2018
MSC049-121-170154-
/O.CAN.KJAN.FF.W.0058.000000T0000Z-180717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rankin MS-Hinds MS-
845 PM CDT MON JUL 16 2018
...THE FLASH FLOOD WARNING FOR WEST CENTRAL RANKIN AND EAST CENTRAL
HINDS COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3222 9029 3240 9029 3242 9025 3240 9024
3240 9006 3236 9002 3221 9001
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 4:23 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 16, 4:23 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
423 PM CDT Mon Jul 16 2018
.DISCUSSION...
Rest of today through Tuesday: Good coverage of showers and
storms will continue to exist through the afternoon and evening
east of I-55, while isolated storm coverage will continue to exist
to the west. The aforementioned coverage of storms and clouds has
helped to keep temperatures well below heat advisory criteria
where the better coverage exists. However, criteria is being met
or exceeded in locations along and west of the MS River where less
cloud and storm coverage exists. The heat advisory will continue
until 00Z in these locations.
NW flow aloft will remain the primary upper flow pattern through
tonight and into tomorrow. Disturbances embedded in this flow
pattern will result in increased storm chances through the short
term period. The region will remain under the proverbial gun as
disturbances continue to drop in from the NW overnight and into
tomorrow. The best coverage of storms will exist as we get into
the peak heating times of tomorrow. Like today, some storms could
become strong with wind damage as the main threat.
Late night/ early morning rain/storms will keep the region from
warming as fast as we have been the last few days. Heat was left
out of the HWO for tomorrow as the clouds and rain will make it
difficult to warm quickly enough to get heat index values above
100 degrees, especially east of the MS River. Some isolated
locations along and west of the river could see heat index values
just above 100 if they remain cloud free long enough. /jpm3/
Tuesday night through Monday: Come Tuesday evening a weak cold
front is expected to be dropping into the northern portions of our
CWA. Models still differ on how far south the front will get
before it stalls. Convection is expected to still see a distinct
diurnal trend and dissipate with the loss of daytime heating but
the frontal boundary will still help prolong rain chances well
into the night. By Wednesday morning the large mid level ridge
will be centered over the southwest CONUS while upper level
troughing wl be over the eastern CONUS. This wl result in
northwest flow aloft over our CWA and atop the stalled frontal
boundary. A subtle shortwave within the northwest flow aloft looks
to combine with daytime heating and the stalled front to result in
a greater coverage of storms Wednesday and Wednesday evening. The
rain chances and associated cloud cover will hold afternoon highs
close to 90F. Normal highs run in the lower 90s. Mid level ridging
is expected to begin building back into the region from the west
Thursday and the nearly diffuse stalled front will drift back
north of our CWA. Temperatures in our west will top out in the mid
90s while humidity increases again. This will lead to peak heat
index values near 105F. Friday the mid level ridge will continue
to strengthen across our CWA while a large closed low tracks from
the northern Plains to over northern Great Lakes region. Friday
still looks to be the hottest day with afternoon highs topping
out close to 100F in our far western zones. With high humidity
back across our CWA, heat stress will become more of and issue fro
a larger portion of our CWA. A Heat Advisory will likely be needed
Friday for at least the western zones. There remain differences in
the models with the progression of the closed low and the strength
of the mid level ridge to our west. A cold front associated with
the closed low looks to drop into our CWA during the weekend. Rain
chances associated with this front are expected to be greatest
over east Mississippi. This may limit heat stress in the east
while more oppressive heat continues in the west. /22/
&&
.AVIATION...
18Z TAF discussion:
Mainly VFR conditions are expected at TAF sites through the region
through the 18Z TAF cycle with the exception of limiting
conditions by the way of isolated to scattered thunderstorms
impacting a site. Better chances of thunderstorms impacting a site
will exist near KHBG so a prevailing -TSRA group was added. VCTS
was introduced this afternoon for all other sites. Although some
MVFR CIGs have developed at KGTR they are expected to lift soon.
Storm coverage should begin to decrease as we get into the
evening. There's a chance some low CIGs could develop tomorrow
morning but there was not enough confidence to introduce this
solution into the TAFs.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 75 91 74 91 / 44 56 41 47
Meridian 74 90 74 92 / 63 69 41 47
Vicksburg 76 92 75 91 / 34 45 37 39
Hattiesburg 75 90 74 91 / 66 65 46 57
Natchez 75 91 75 90 / 30 42 35 42
Greenville 77 92 74 90 / 38 52 45 35
Greenwood 75 92 74 90 / 31 58 42 35
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ040-041-047-053-
059>061.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
JPM3/22Hazardous weather outlook, Jul 16, 3:40 PM CDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 340 PM CDT Mon Jul 16 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047-053-059-060- 172045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Issaquena- Warren-Claiborne-Jefferson-Adams- 340 PM CDT Mon Jul 16 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday EXCESSIVE HEAT THREAT...Limited TIMING...Through the remainder of this afternoon The combination of heat and humidity today is expected to result in several hours of heat index values near 105 degrees for the rest of the afternoon. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday High temperatures in the upper 90s to near 100 will combine with high humidity to produce heat indices at or above 105 each afternoon Thursday through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ018-019-025>039-041>046-048>052-054>058-061>066-072>074-172045- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala- Winston-Noxubee-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 340 PM CDT Mon Jul 16 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday High temperatures in the upper 90s to near 100 will combine with high humidity to produce heat indices at or above 105 each afternoon Thursday through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 3 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jul 16, 4:43 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
443 PM CDT MON JUL 16 2018
MSZ043-044-162215-
Leake MS-Madison MS-
443 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE AND
NORTHEASTERN MADISON COUNTIES UNTIL 515 PM CDT...
At 443 PM CDT, Meteorologists were tracking a strong thunderstorm
near Thomastown, or 13 miles northwest of Carthage, moving south at
25 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Camden around 455 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3269 8963 3270 8990 3289 8984 3288 8973
3290 8973 3290 8958
TIME...MOT...LOC 2143Z 011DEG 21KT 3282 8975
DCLocal storm report, Jul 16, 4:51 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT MON JUL 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG MCADAMS 33.02N 89.69W
07/16/2018 ATTALA MS LAW ENFORCEMENT
TREE DOWN ALONG HWY 12 WEST.
&&
TWLocal storm report, Jul 16, 4:52 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT MON JUL 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 2 WNW HESTERVILLE 33.17N 89.68W
07/16/2018 ATTALA MS LAW ENFORCEMENT
TREE DOWN ALONG HWY 440 NEAR THE LIGHTHOUSE
CHILDREN'S HOME. ESTIMATED SUB-SEVERE WIND.
&&
TWLocal storm report, Jul 16, 4:53 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT MON JUL 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG 4 NNE KOSCIUSKO 33.11N 89.57W
07/16/2018 ATTALA MS LAW ENFORCEMENT
TREE DOWN ALONG HWY 43 N. ESTIMATED
SUB-SEVERE WIND.
&&
TWSpecial weather statement, Jul 16, 5:50 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Jackson MS
550 PM CDT MON JUL 16 2018
LAZ009-MSZ040-162345-
East Carroll LA-Issaquena MS-
550 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN EAST CARROLL PARISH IN
NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES UNTIL 645
PM CDT...
At 550 PM CDT, Meteorologists were tracking a strong thunderstorm
near Transylvania, moving southeast at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Transylvania around 610 PM CDT.
Alsatia around 625 PM CDT.
Sondheimer around 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3269 9140 3269 9138 3272 9137 3275 9134
3277 9134 3275 9118 3264 9098 3257 9102
3258 9104 3256 9107 3256 9111 3254 9113
3254 9131 3258 9139 3262 9140
TIME...MOT...LOC 2250Z 307DEG 12KT 3269 9128
DCSpecial weather statement, Jul 16, 6:13 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
613 PM CDT MON JUL 16 2018
MSZ043-048-049-170000-
Hinds MS-Rankin MS-Madison MS-
613 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...SOUTHEASTERN
HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 700 PM CDT...
At 612 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Goshen Springs to near Ridgeland to
near Pocahontas. Movement was south at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Clinton, Flowood and Fannin around 630 PM CDT.
Pearl around 640 PM CDT.
Richland around 645 PM CDT.
Jackson around 650 PM CDT.
Brandon around 655 PM CDT.
Byram, Florence and Monterey around 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3227 8987 3221 8995 3213 9011 3213 9029
3217 9038 3243 9038 3243 9016 3252 8995
TIME...MOT...LOC 2312Z 347DEG 16KT 3248 8997 3239 9015 3241 9033
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:39 PM CDT | Special Weather Statement | JAN | Montgomery | 36 min |
| Jul 16, 3:16 AM CDT | Heat Advisory | JAN | Adams, Attala, Bolivar, Carroll, Claiborne, Clarke and 32 more | 16 hr |
| Jul 16, 1:15 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 30 min |
| Jul 16, 1:18 PM CDT | Special Weather Statement | JAN | Smith | 27 min |
| Jul 16, 1:46 PM CDT | Special Weather Statement | JAN | Kemper | 44 min |
| Jul 16, 1:49 PM CDT | Special Weather Statement | JAN | Smith | 26 min |
| Jul 16, 2:28 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 47 min |
| Jul 16, 2:31 PM CDT | Special Weather Statement | JAN | Covington | 44 min |
| Jul 16, 3:03 PM CDT | Special Weather Statement | JAN | Winston | 42 min |
| Jul 16, 3:06 PM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 54 min |
| Jul 16, 3:29 PM CDT | Special Weather Statement | JAN | Lamar | 46 min |
| Jul 16, 3:53 PM CDT | Special Weather Statement | JAN | Clarke | 52 min |
| Jul 16, 4:06 PM CDT | Special Weather Statement | JAN | Humphreys | 54 min |
| Jul 16, 4:12 PM CDT | Special Weather Statement | JAN | Neshoba | 48 min |
| Jul 16, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 45 min |
| Jul 16, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 28 min |
| Jul 16, 4:33 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 16, 4:43 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jul 16, 4:51 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 39 min |
| Jul 16, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Jul 16, 5:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 53 min |
| Jul 16, 6:09 PM CDT | Flash Flood Warning | JAN | Madison, Rankin | 3 hr |
| Jul 16, 6:13 PM CDT | Special Weather Statement | JAN | Rankin | 47 min |
| Jul 16, 6:53 PM CDT | Special Weather Statement | JAN | Warren | 52 min |
| Jul 16, 6:56 PM CDT | Special Weather Statement | JAN | Carroll | 49 min |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.